MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R L; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0023R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17january 2018 lot 165065: (b)(4) items manufactured and released on 05 oct 2016.Expiration date: 2021-09-22 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial insert fixed sphere flex size3/10 mm r reference 02.12.0310fr (k121416): lot 165076: (b)(4) items manufactured and released on 12 october 2016.Expiration date:2021-09-07 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial tray fixed cemented size 3 r reference 02.07.1203r (k090988): lot 164893: (b)(4) items manufactured and released on 29 sept 2016.Expiration date: 2021-09-19 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Patella resurfacing # 2 reference 02.07.0034rp (k090988): lot 163383: (b)(4) items manufactured and released on 29 sept 2016.Expiration date: 2021-09-19 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 1 year after primary was necessary due to infection.The pathogen result is not available.The surgeon revised all components and implanted a spacer.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7199218
Report Number3005180920-2017-00843
Device Sequence Number1043259
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Catalogue Number02.12.0023R
Device Lot Number165065
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;